# SDR 2017FA0000121

- Difficulty date: March 22, 2017
- Submitted: March 22, 2017
- Operation: General aviation
- Aircraft: N629QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605306
- Aircraft time: 12,193 hours, 7,811 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 994164815
- Part serial: 27
- Condition: Chafed
- Location: Zone 700
- Part time: 5,728 hours, 4,641 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED MINOR REPAIR TO OLEO IAW MEMO DQ7482.
